# SDR DHL9770234D

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT BAGGAGE BIN NR 2 CARGO DOOR EXTERIOR SKIN HAS MANY DENTS AND DOUBLERS.  REMOVED FASTENERS, CUT OUT TWO DENTS, 3.5 X .75 AND 2 X .75 15 FROM UPPER EDGE.  FABRICATED AND INSTALLED DOUBLER PER SRM 52-40-1, 13 X 19.
